New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Expert Solution]: The client stated that their antiepileptic…

Need help with your Clinical Case Studies case study or NCLEX preparation? Connect with a verified Nursing expert now.

The client stated that their antiepileptic drug (AED) caused them to be tired during the day. What is the best response by the nurse? “Drink more water during the day.” “Stop taking the medication due to toxic effects.” -Take your medication at night” “Split your tablet and take hayl in the moming and half at night.”

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion